Journal of Molecular Modeling

, Volume 13, Issue 9, pp 949–950

Comment on “numerical treatment of two-center overlap integrals”

Short Comment

DOI: 10.1007/s00894-007-0224-5

Cite this article as:
Harris, F.E. J Mol Model (2007) 13: 949. doi:10.1007/s00894-007-0224-5


The subject paper by H. Safouhi (J Mol Model 12:213–220, 2006) presents a scheme based on a nonlinear convergence acceleration transformation for the numerical evaluation of two-center overlap integrals of Slater-type orbitals. In this comment we argue that there is no reason to adopt such an approach, as well-known methods for these integrals are substantially superior both in speed and in accuracy.


Slater-type orbitals Overlap integrals Numerical evaluation of overlap integrals 

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Department of PhysicsUniversity of UtahSalt Lake CityUSA
  2. 2.Quantum Theory ProjectUniversity of FloridaGainesvilleUSA